# SDR AALA20140924010

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 47,337 hours, 5,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 15155
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY M33096 LOCATED ON LT NR DOOR 2 FAILED TEST.  REPLACED EMER LIGHTS POWER SUPPLY M33096.  OPERATIONS CHECKED NORMAL.
